# SDR CA970409008

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Condition: Corrosion
- Location: Hub
- Part time: 920 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. HUB CORRODED AND REQUIRED REWORK.
